MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FR2110X14B
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a damaged screen on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was returned to a third-party service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation, the third-party service technician did not provide any findings on the cause of the damage display for this device.In conclusion, the device's display screen was replaced to address the issue.Additionally, during the service of the device, the inline filter was replaced for contamination unrelated to the reportable issue.The air foam inlet filter, particulate filter, and muffler were replaced for preventative maintenance unrelated to the reportable issue.The device passed all final testing.
 
Additional Manufacturer Narrative
Correction: upon further review of this record, it was found to be non-reportable.Based on the information available, there is not enough evidence to indicate a reportable malfunction occurred or that therapy was affected.No report will be filed with any regulatory agencies at this time.If upon evaluation of the device a reportable issue/malfunction is identified, this decision will be re-evaluated using the date of the repair evaluation as the "become aware" date.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23760777
Report Number2518422-2025-112434
Device Sequence Number10079488
Product Code CBK
UDI-Device Identifier00606959055506
UDI-Public(01)00606959055506
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFR2110X14B
Device Catalogue NumberFR2110X14B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown